I’ve read a lot about the GABA inhibitory properties of finasteride, and while I definitely think there’s a lot of hysteria around this drug, mood-related side effects seem pretty cut and dry for anything that fucks with GABA. On the flip, mood related side effects might be the most likely side effects to be merely in your head. I’m having a hard time making it past a week on finasteride, and have now chickened out twice at around 6 days, having experienced what I thought at the time were the beginnings of negative mood symptoms. The symptoms seemed to disappear on the very first day of no dose, possibly supporting the notion that it’s just in my head. It’s possible I’m just not a person who should be taking an elective cosmetic drug, being prone to health anxiety of this kind, whether or not the symptoms are real or imagined. I’m on the cusp of just saying fuck it and ditching the finasteride all together. I do want to ask before I make my decision: say for argument that the mood symptoms I perceived are not nocebo effect, but are actual finasteride-induced mood symptoms. Has anyone experienced these types of symptoms and had them resolve after continued use of the drug? I’m willing to potentially ride-out sides if I think they’ll resolve. I’m wondering if these kinds of sides are “you get them or you don’t,” or if they, like many of the other propecia sides, tend to resolve over time in a majority of users.